15 - 19נוב2018

Dylan Werner is coming to Tel Aviv!

For details and registration please contact Simba at amirsimba@gmail.com or +972-52-8987333

Pricing:

  • Full Workshop (not including "The Art of Assists") - 1,000 NIS
  • Single Workshop (not including "The Art of assists") - 220 NIS
  • The Art of Assists" Workshop - 360 NIS
  • Ascend Master Vinyasa Class - 160 NIS

Thursday 15/11 18:00 - 21:00 Ascend Master Vinyasa Class (at Salame 46)

A dynamic vinyasa class guided through intelligent myofascial meridian sequencing to increase mobility, decrease antagonistic muscle resistance, remove fascial adhesions and increase agonistic strength. This, combined with special awareness, balance, and full-range-of-motion movements develops kinetic freedom. Ascend towards challenging arm balances and handstands, with options given to modify and play with along the way. This practice is more than just physical; uplift yourself while exploring the balance between challenge for growth and space for depth. (3-hour Vinyasa class)

Friday 16/11 10:00 - 13:00 Buddha Palms Yoga (All Levels) (at Salame 46)

This simple yet paradoxically complex practice combines qigong, the ancient Chinese art of energy cultivation, tai chi, a form of Chinese Kung Fu, and vinyasa yoga into a system of fluid movements combined with meditation that is beneficial for boosting health, vitality, physical power, and mental clarity. The practice emphasizes softness while cultivating internal energy development. The entire method is a moving meditation with full range fluid movements that open the shoulders and create a tremendous amount of mobility through the spine and hips. This workshop will bring you through the foundational Buddha palms movement and qigong meditation to establish a basis that will lead us to the Buddha palms yoga flow. This practice will close in Zazen meditation and a sound bath savasana with live Rav Vast music. (3-Hour Workshop)

Friday 16/11 15:00 - 18:30 Enlightened (a meditation workshop) (at Salame 46)

Meditation is a process of transforming the mind to develop concentration, clarity, emotional positivity, and equanimity to understand our true nature by moving from a place of effort into a space of ease in the present moment. The meditation practice can take many paths to find the same goal through very different techniques, methodologies, and lineages. This workshop covers several various forms of meditation, such as traditional Buddhist meditation like zazen, samatha, and vipassana to relatively more modern meditation techniques such as heart rhythm meditation and transcendental meditation. We'll look at the differences and similarities of these methodologies, glance into their histories and learn how to apply these techniques to our meditation practice. This workshop is part lecture and part meditation practice.

Saturday 17/11 10:00 - 13:30 Quest for the Press (at Salame 39)

Without guidance or proper technique, pressing to handstand can feel like an impossible journey, but when alignment, balance, strength, and technique come together, the press handstand can feel effortless. We will cover through lecture and highly specific drills, with and without partners, on how to understand the sensations of pressing, weight distribution, pelvic movement, and lift that will later make you successful in your handstand press. We will also cover other advanced transitions, such as lift and lowers from crow to handstand, crane to handstand, and eka pada koundinyasa to handstand. (prerequisite: 30 seconds or longer handstand) (3.5 Hour Workshop)

Saturday 17/11 15:30 - 19:00 Elasticity and Plasticity (Fascial Stretching and Conditioning) (at Salame 39)

Fascia is a broad term for the connective tissue that weaves throughout the entire body to stabilize and bind the muscles, bones, and organs together. When fascia loses its elasticity due to inactivity, lack of mobility, or aging, our bodies lose their youthful bounce, and we are unable to perform optimally. The first part of this workshop is lecture-based, where we cover the four properties of fascia, the theory of how to train the fascia, the associated myofascial meridians, and their function on the body through movement, support, and flexibility as well as how to optimize healing and recovery. The second part of this workshop moves through a series of dynamic, rebounding movements and targeted fascial line holistic stretching to condition and reorganize our fascia into supple, reactive bands, dramatically increasing the range of motion, athleticism, and mobility to enhance balance, reflexes, and proprioception. (3.5-hour workshop)

Monday 19/11 11:00 - 16:00 The Art of Assists (Teachers only) (at Salame 39)

Touch is one of the most powerful forms of connection. Yoga teachers have a rare opportunity to be able to connect with students through touch. It gives us a chance to transmit positive and healing energy, move a student from an unsafe position to safe one and to take them deeper into their practice. This workshop focuses on understanding the physical, energic and anatomical intention of a pose and how to create a space of exploration as you assist your students deeper towards that purpose. We will cover anatomical assists from an understanding of the myofascial meridians and how biotensigrity effects form and function as well as intention as we physically guide our students to new depths of the practice. This workshop is intended for teachers that are looking to advance their understanding of the poses, anatomy, and hands-on assists. (5-hours)

חזור לרשימת האירועים..